Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Menstruation problem after taking i-pill, have to take medicines every month to induce periods. Help?

I got married last year in Nov. Till April everything was fine. I had Ipill in the month of April..after that I had normal periods in the same month. But May onward ., I am not getting periods by my own. I need to consult doctor every 40-45 days and had medicines to induce periods, however i had all my harmones tests done, which are normal. What should I do?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
Mar 2013
I appreciate your query.
I pill does interfere slightly with the menstrual cycle, but it is not responsible for permanent alteration in the pattern of your menstrual bleeding.
There has to be definitely some reason for your delayed cycles, if earlier you were having normal 28 - 30 day cycles
One reason could be polycystic ovarian disease, for which you need to get your FSH, LH, DHEA, S. free testosterone, SHBG, Fasting serum insulin, OGTT etc, as well as a pelvic ultrasound
Another reason could be derangement of thyroid hormones or adrenal hormones.
Also, stress, sudden weight loss or weight gain, anaemia, unaccustomed strenuous exercise, might cause altered menstrual pattern.
You might have some other pelvic pathology for which you need to consult your gynecologist at the earliest for detailed evaluation.
Sometimes, there is a condition in which there is premature ovarian failure, where delayed periods occur much earlier than the expected age.
All the best.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor